# SDR ASAA2022060738622

- Difficulty date: June 7, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 57,531 hours, 17,098 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Drain Line
- Part number: 38838503
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TUBE- EDUCTOR DRAIN LINE IN APU DAMAGED. GROUNDED - YES. REPLACED EDUCTOR DRAIN LINE REF B737-800 AMM 49-16-12. NO DEFECTS NOTED. OPS CHECK GOOD.
